# SDR 2022FA0000701

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: General aviation
- Aircraft: N64GT
- Make and model: Beech C90A
- Aircraft serial: LJ1765
- Aircraft time: 4,864 hours, 2,584 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 901100358
- Condition: Cracked
- Location: Zone 600
- Part time: 4,864 hours, 2,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ENCOUNTERING TURBULENT AIR. INSPECTED AIRCRAFT MM 05-50-00 TABLE 607  FIRST LEVEL INSPECTION 1.A.  WING CENTER SECTION ITEM 2  CHECK WING ATTACH FITTINGS FOR CRACKS”.  A CRACK WAS NOTED ON THE RH OUTBOARD WING, MAIN SPAR LOWER CAP ATTACH FITTING ANGLE  APPROXIMATELY 0.637 IN LENGTH.
